# SDR USAA000661

- Difficulty date: May 1, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 50,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOUBLER CRACKED 1 INCH, NR 1 PYLON INSIDE ACCESS PANEL 433AL CUTOUT.  INSTALLED DOUBLER PER EA 67094.  (M)
